A critical function for the planar brownian convex hull
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 107-112
@article{SPS_1992__26__107_0,
     author = {Mountford, Thomas},
     title = {A critical function for the planar brownian convex hull},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {107-112},
     zbl = {0765.60028},
     mrnumber = {1231987},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__107_0}
}
Mountford, Thomas S. A critical function for the planar brownian convex hull. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 107-112. http://www.numdam.org/item/SPS_1992__26__107_0/

Burdzy,K. and San Martin,J. (1989) Curvature of the convex hull of planar Brownian motion near its minimum point. Stochastic Processes and their Applications, 33, 89-103. | MR 1027110 | Zbl 0696.60041

Cranston,M. Hsu,P. and March,P. (1989) Smoothness of the Convex Hull of planar Brownian Motion Annals of Probability 17, 1, 144-150. | MR 972777 | Zbl 0678.60073

Evans,S. (1985) On the Hausdorff dimension of Brownian cone points. Math. Proc. Camb. Philos. Soc., 98, 343-353. | MR 795899 | Zbl 0583.60078

Ito,K. and Mckean,H. (1965) Diffusion Processes and their Sample Paths. New York, Springer. | Zbl 0127.09503